# SDR 9805819975

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

AFTER LIFTOFF, THE LEFT ENGINE N1 INDICATION DECREASED WITH ASSOCIATED VIBRATION.  CREW SHUT DOWN THE LEFT ENGINE, RETURNED TO DTW, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.
